# SDR SWIA202265065

- Difficulty date: January 9, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT SIDE SEAT RAIL STRUCTURE AFT OF FS499.00 HAS MULTIBLE AREA'S CHAFING AND GOUGES.    (C-CHECK RO 3/14/2022)    FOUND LH SIDE SEAT RAIL FROM FS 499 TO FS 599 OUT OF LIMITS REF CRJ 200 SRM 53-21-49 AND INSTALLED NEW SIDE SEAT RAIL REF CRJ 200 AMM 53-01-11-400-802 USING TW 4978 CAL DUE31 JULY 22.
